Медицинская библиотека · Prescrire international · 2009
Drug-induced photosensitivity.
СтатьяПеревод в очереди
Аннотация
(1) Photosensitivity reactions are cutaneous disorders due to exposure to ultraviolet (UV) radiation of natural or artificial origin. They occur or are more prevalent on unprotected skin. The main clinical manifestations are burns, eczema-like rash, urticaria, pigmentation, or onycholysis; (2) Many drugs increase cutaneous sensitivity to UV, sometimes for therapeutic purposes, but it is generally an unwanted effect.
Для цитирования: Drug-induced photosensitivity.. Prescrire international. 2009.
Предметные рубрики MeSH
Aminolevulinic AcidAmiodaroneAnti-Arrhythmia AgentsAnti-Inflammatory Agents, Non-SteroidalCardiovascular AgentsDermatitis, PhotoallergicDermatitis, PhototoxicDihematoporphyrin EtherDiureticsDoxycyclineDrug HypersensitivityDrug-Related Side Effects and Adverse ReactionsEczemaFurocoumarinsHematoporphyrin PhotoradiationHumansMethotrexateOnycholysisPhotochemotherapyPhotosensitivity DisordersPhotosensitizing AgentsPorphyrinsPsychotropic DrugsQuinolinesSkinSkin AgingSkin DiseasesSkin NeoplasmsSkin PigmentationSulfonamidesSunscreening AgentsTetracyclineUltraviolet RaysUrticariaVerteporfin
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.